# SDR USAA2012062800029

- Difficulty date: June 13, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN SHEAR TIE AT BS 967, S7L.  REPLACED SHEAR TIE AT BS 967, S7L IAW B737-400 SRM 53-00-07-2R-5 FIG 201.
